Ask a doctor

After Using Latisse for a Year With Wonderful Results Why Has it Stopped Working?

I have been using Lattis for about a year and a half with the most amazing results on my lashes and brows. However, In the last two months it has stopped working and my brows and lashes have fallen out. I am soooo disappointed. Can I get a refund? Any information would be greatly appreciated. Thanx!

Doctor Answers (3)

Latisse should not cause hair loss

+2

Loosing hair from your eyelids and eyebrows is not likely to be related to your having used Latisse unless it was causing a good deal of inflammation.  There are many causes of hair loss. You should stop using Latisse and if the hair loss persists, you should see a board certified dermatologist for further evaluation.


South Burlington Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

Lashes falling out after using Latisse

+1

I agree with my colleagues on this. Your lashes and eyebrows falling out are in no way related to your using of Latisse, especially if you had good results for over 18 months. It's not possible the two are related. You need to consult a physician and determine what else is going on. It can't be the Latisse and is most likely a form of alopecia.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 9 reviews

Latisse Lashes Falling Out

+1

If your eyelashes and eyebrows have suddenly fallen out, it is far more likely to be due to a condition called alopecia areata. With AA, the body seems to be trying to reject the hair as the lymphocytes send a stream of proteins called cytokines. These cytokines more or less paralyze the follicles, and the hairs, no longer able to grow, fall out. I would recommend consulting a dermatologist to fix this problem.

Good Luck.

Arnold R. Oppenheim, MD
Virginia Beach Dermatologist
4.5 out of 5 stars 10 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.